# SDR FDEA202210062501

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63129
- Aircraft time: 1,602 hours, 757 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING HAS A CRACKED LEADING EDGE FORMER AT SLAT #5 INBOARD TRACK AREA REPLACED PARTS WITH NEW FORMER B67-57-002-01 ALONG WITH ANGLE B67-57-003-02 ON LS   FOR FLE OSS 441, ATTACH FORMER THROUGH SKIN AND REPLACE ALL LOOSE FASTENERS ON   FLEÏ¿½S. WITH SCREWS AND NUTS (BACB30VF3K2 BOLTS & 3D0006-3 NUTS) WITHIN SLAT #5 AREA   USING EA H-5720-T0370998P1 AS REFERENCE.
